The Law of Torts
Bibliographic Data
| ID | 10790229 |
|---|---|
| Authors | R F V Heuston (corresponding author), Fowler V Harper, FLEMING JAMES |
| Year | 1957 |
| Volume | 9 |
| Issue | 4 |
| Pages | 840 |
| Publication date | 1957-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Stanford Law Review (JOURNAL) |
| Journal identifiers | ISSN: 0038-9765 • E-ISSN: 1939-8581 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/1226656 |
| OpenAlex | W3149069149 |
| Language | EN |
| Citations received | 4 |
| Citations per year | 0.1 |
|---|---|
| Citation span | 1984 - 2020 (37) |
| Highly cited | No |